The class of Erdős–Turán sets

Volume 117 / 2005

G. Grekos, L. Haddad, C. Helou, J. Pihko Acta Arithmetica 117 (2005), 81-105 MSC: Primary 11B34; Secondary 11B13, 11B75. DOI: 10.4064/aa117-1-5

Authors

  • G. GrekosUnivérsité Jean Monnet
    23 rue Michelon
    42023 Saint-Étienne, France
    e-mail
  • L. Haddad120 rue de Charonne
    75011 Paris, France
    e-mail
  • C. HelouPenn State University
    25 Yearsley Mill Rd.
    Media, PA 19063, U.S.A.
    e-mail
  • J. PihkoMathematics Department
    P.O. Box 4 (Yliopistonk. 5)
    FIN-00014 University of Helsinki
    Finland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image